hep x

hi everyone im new to this so hope all is well the reasn for the post is im seeing my consultant on the 27th hopfully to start the new hepc drug has any one started it ?? also im 30 years with liver damage with numb feet now also cant squat and my knees are bad amongst other things ive had lots of endoscpys over the years and have varices in throat and stomach also encelopathy just been lucky so far enlarged spleen as well any way good health to you all

6 Replies

  • Hi Rickyrocket1. Welcome to Health Unlocked. I beat you, I have had over 40 years of Liver Damage and HCV. I like you have an enlarged spleen. As for going on new hep C drug I postponed my appointment for this week because I do not want to be disappointed. You see I am on Steroids and I bet it will preclude me from going on that drug. Last July or August I developed PMR and it happened since I saw my Heptologist last time. Two years ago approx my Hep C turned to Primary Liver C and that precluded me from getting any treatment at that time but it was not available then. I only postponed my appointment for two months. I want to ask my Consultant who does the Liver Transplants if I will be allowed to have the treatment whilst being on steroids and I am seeing him next Thursday 5th March.

    Good luck with your appointment, please let us all know how you got on. Best wishes.

  • thank you for your answer and best wishes to you i cant see why they wouldnt let you start i was going to ask i have a very low platelet count and it just seems to get worse each time also the blood capillaries on my hands seem to brise easily normal i guess but then swell up and blow does any one else get this

  • Please let us know how you get on. I've been asking to get the the new drug for ages now. I have had a liver transplant but now the hep c has attacked my new liver and when I had a fibroscan 3weeks ago it showed border line cirrhosis again. The Dr has but a case forward for me so fingers crossed. Mind you reading whst Tajana has put I am now worried as I am on steroids-Prednisalone. Any way good luck and I hope it works for you keep us posted with any affects it has. Cheers :-D

  • will let you knw friday i would of thought in your case they would of given you them straight away so your new liver does the best it can for you all the best

  • Hi,I had a transplant 2 years ago which is working well but I have developed the bruising you described. Investigation has revealed that this is due to a low platelet count in my blood. The term used is itp and does not appear to be linked directly to my transplant. A normal count for platelets is between 150-400 and mine has been as low as 3. Apart from bruises itp puts you at risk of internal haemorrhage which is potentially serious. Remedies using a steroid (prednisolone) and retuximab have failed to be successful and at present the use of immunoglobulin given in a drip at intervals is helping to raise my platelet count. Hope this info is of use.

  • Hi yes you would have thought that I would have heen given the new treatment straight away but apparently I did not meet the criteria!!!! You'd have thought after all the money spent onymy new liver and saving my life they woukd have wanted to keep it that way. They just dont seem to be interested in thistat the liver hospital. I had tor re refer my self to my local infectious disease clinic at my local hospital and now I'm starting to get looked at. Through all what I've been through I have found if you want results you have to be persistent and do it yourself. I am forever on the phone chasing things up otherwise you do get forgotten. Any way enough moaning good luck with treatment fingers crossed for you. Keep positive. :-D

You may also like...